Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Ive been using canteen cream 2% for about 3 weeks now and my yeast infection still hasn t gone away. its eased it a bit but I still scratch like mad down there at night. Do I need to use the oral tablet too for it to go away? Or should I go to the doctors.

    However there is no discharge, something that I read is one of the signs of thrush. Could that mean that its not what Ive got? I tbh don't want to go to the doctors because I'm too embarrassed.

    Please someone advise me because its driving me mad
    Offline

    19
    ReputationRep:
    You've waited long enough trying to self medicate. Just go to a doctor and find out what's wrong. It happens all the time and it's nothing to be embarrassed about but it could be something more serious and you may make it worse by just waiting
    Offline

    16
    ReputationRep:
    Best to go to the doctors than take medication unnecessarily.
    • #2
    #2

    Go to your GP. I've had thrush on and off for 18 months now and all they do is get you to do a swab, they will prescribe you an oral tablet or a pessary. It's really no big deal and it's much better than leaving yourself uncomfortable! The cream is great but can only really treat an external infection since it is not meant to be used internally. So if you want it solved go to the gp, double check that's what you've definitely got and get some medication.

    Also, I never got the discharge either.*
    • #1
    • Thread Starter
    #1

    (Original post by Anonymous)
    Go to your GP. I've had thrush on and off for 18 months now and all they do is get you to do a swab, they will prescribe you an oral tablet or a pessary. It's really no big deal and it's much better than leaving yourself uncomfortable! The cream is great but can only really treat an external infection since it is not meant to be used internally. So if you want it solved go to the gp, double check that's what you've definitely got and get some medication.

    Also, I never got the discharge either.*
    Is that not driving you mad though? Having it on and off for that long?? I bought the oral tablet nearly a wee ago and I'm still itchy so I guess I'll have to make an appointment.
    Offline

    16
    ReputationRep:
    Go to GUM clinic, they are usually really helpful. You can have a combined treatment of medication and pessary.
    • #2
    #2

    (Original post by Anonymous)
    Is that not driving you mad though? Having it on and off for that long?? I bought the oral tablet nearly a wee ago and I'm still itchy so I guess I'll have to make an appointment.
    Yep, it's settled down now though (for now haha) I had tablets that worked for a couple of days at a time and it was just a pain.*
    Yeah go to the doctors *
    • #1
    • Thread Starter
    #1

    (Original post by Anonymous)
    Yep, it's settled down now though (for now haha) I had tablets that worked for a couple of days at a time and it was just a pain.*
    Yeah go to the doctors *
    I really hope I can get something that totally gets it away. Ive got an appointment tomorrow but its been so much better over the last day and a half. Will still go just to get it all checked out. Typical that it gets better as soon as the appointment day comes :L
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 18, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.